MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24703
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 3.5mm x 120mm x 150cm sterling sl balloon catheter was advanced for dilation.However, on the second inflation before reaching the rated burst pressure, the balloon burst.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.
 
Additional Manufacturer Narrative
(a2) age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 3.5mm x 120mm x 150cm sterling sl balloon catheter was advanced for dilation.However, on the second inflation before reaching the rated burst pressure, the balloon burst.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.It was further reported that the target lesion had 50% stenosis which was located in the anterioir tibial artery.

Brand Name
STERLING SL
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10257939
Report Number2134265-2020-09107
Device Sequence Number3485208
Product Code DQY
UDI-Device Identifier08714729782346
UDI-Public08714729782346
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2020
Device Model Number24703
Device Catalogue Number24703
Device Lot Number0021919042
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2020
Supplement Date Received by Manufacturer07/12/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1